# SDR 2006UALA01158

- Difficulty date: February 25, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Engine: Pwa PW4052
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/W LATCH SYS INTEGRATOR FAILS TORQUE CHECK.  REPLACED LATCHES (LT) IAW 767 MM25-65-98.
